Alert archive / Florida / Flood Watches in 2022

Flood Watch 2, NWS Key West, FL

September 26, 2022Monroe County, Florida

NWS Key West, FL issued this flood watch at Sep 26, 2022, 8:55 PM EDT for Monroe County, Florida. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2022, 8:55 PM EDT (00:55 UTC)
Expired
Sep 28, 2022, 4:32 AM EDT
In force
32 hr
Issued by
NWS Key West, FL
Flood severity
None

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2022-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2022-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WGUS62 KKEY 270055
FFAKEY

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Key West FL
855 PM EDT Mon Sep 26 2022

FLZ076>078-270900-
/O.NEW.KKEY.FA.A.0002.220927T0055Z-220928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Including the cities of Key West, Marathon, and Key Largo
855 PM EDT Mon Sep 26 2022

...FLOOD WATCH IN EFFECT THROUGH EARLY WEDNESDAY MORNING...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...The Florida Keys

* WHEN...Through early Wednesday morning

* IMPACTS...Excessive rainfall may result in flooding of poor 
  drainage and low-lying locations. Storm drains may become clogged 
  with debris.

* ADDITIONAL DETAILS...
  - Some locations along the island chain have already received 2
    to 3 inches of rainfall. An additional 4 to 6 inches of rain
    with isolated totals to 8 inches is possible through
    Wednesday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop. Do not attempt to drive 
through waters of unknown depth.

&&

$$

LIW
4 follow-up statements
779 
WGUS62 KKEY 270836
FFAKEY

Flood Watch
National Weather Service Key West FL
436 AM EDT Tue Sep 27 2022

FLZ076>078-281000-
/O.CON.KKEY.FA.A.0002.000000T0000Z-220928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Including the cities of Key West, Marathon, and Key Largo
436 AM EDT Tue Sep 27 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY WEDNESDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...The Florida Keys

* WHEN...Through early Wednesday morning.

* IMPACTS...Excessive rainfall may result in flooding of poor 
  drainage and low-lying locations. Storm drains may become clogged 
  with debris.

* ADDITIONAL DETAILS...
  - Some locations along the island chain have already received 2
    to 4 inches of rainfall. An additional 4 to 6 inches of rain
    with isolated totals to 8 inches is possible through
    Wednesday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop. Do not attempt to drive 
through waters of unknown depth.

&&

$$

LIW
993 
WGUS62 KKEY 271504
FFAKEY

Flood Watch
National Weather Service Key West FL
1104 AM EDT Tue Sep 27 2022

FLZ076>078-272315-
/O.CON.KKEY.FA.A.0002.000000T0000Z-220928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Including the cities of Key Largo, Marathon, and Key West
1104 AM EDT Tue Sep 27 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...The Florida Keys

* WHEN...Through early Wednesday morning.

* IMPACTS...Excessive rainfall may result in flooding of poor 
  drainage and low-lying locations. Storm drains may become clogged 
  with debris.

* ADDITIONAL DETAILS...
  - Some locations along the island chain have already received 5
    to 7 inches of rainfall. An additional 3 to 5 inches of rain is
    possible through Wednesday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop. Do not attempt
to drive through waters of unknown depth.

&&

$$

CLR
052 
WGUS62 KKEY 280009
FFAKEY

Flood Watch
National Weather Service Key West FL
809 PM EDT Tue Sep 27 2022

FLZ076>078-281000-
/O.CON.KKEY.FA.A.0002.000000T0000Z-220928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Including the cities of Key West, Key Largo, and Marathon
809 PM EDT Tue Sep 27 2022

...FLOOD WATCH REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...The Florida Keys

* WHEN...Through early Wednesday morning

* IMPACTS...Excessive rainfall may result in flooding of poor 
  drainage and low-lying locations. Storm drains may become clogged 
  with debris.

* ADDITIONAL DETAILS...
  - Some locations along the island chain have already received 5
    to 7 inches of rainfall. An additional 3 to 5 inches of rain
    is possible through Wednesday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

LIW
955 
WGUS62 KKEY 280832
FFAKEY

Flood Watch
National Weather Service Key West FL
432 AM EDT Wed Sep 28 2022

FLZ076>078-280945-
/O.CAN.KKEY.FA.A.0002.000000T0000Z-220928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Including the cities of Key West, Key Largo, and Marathon
432 AM EDT Wed Sep 28 2022

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for the Florida Keys

Flooding from rainfall is no longer expected to pose a threat. 
Please continue to heed remaining road closures.

$$

LIW

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this flood watch went out at Sep 26, 7:03 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 26, 7:03 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Key West FL
703 PM EDT Mon Sep 26 2022

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...
Issued at 700 PM EDT Mon Sep 26 2022
As anticipated, the mid-level dry air and relative stable low-
level profile sampled this morning at KEY was erased by the time
of the 18z special sounding. In fact, this sounding revealed a
moisture- enriched environment with a calculated total
precipitable water value of 2.33", and surface to 3 km lapse rates
around 7 C/km. It should thus come as no surprise that KBYX radar
has become progressively more active this afternoon and evening.
The first, outermost band of Hurricane Ian pushed through much of
the island chain earlier this afternoon, and several land- based
stations recorded tropical storm force wind gusts.

Hurricane Ian continues to strengthen as it approaches the
western tip of Cuba, where landfall is expected sometime around
sunrise tomorrow in this area as a possible major hurricane. As of
500 pm, the center of Ian was located approximately 155 miles
southeast of this western tip of Cuba, with maximum sustained
winds now estimated at 100 mph. Ensemble global track guidance
has been relatively consistent with respect to the track for the
next 48 hours or so, with Ian expected to trek to the west of the
Dry Tortugas into the Gulf of Mexico by Tuesday night.

As Ian continues its northward trek, the outer rainbands and
squalls should become more frequent across the CWA tonight,
continuing through Monday morning. It is worth mentioning that the
Florida Keys will be in the right front quadrant on the periphery
of Ian through late Tuesday afternoon or Tuesday evening. Forecast
sounding show at least some instability (CAPE), and a very
impressive low-level hodograph from late tonight through Tuesday
afternoon. This high shear, low CAPE environment will be
favorable for a few isolated supercells with possible tornadoes to
traverse portions of the island chain, and this will be closely
monitored. While most activity should begin to move away from the
Keys by Wednesday afternoon, we will also have to monitor the
potential for a possible training tail-like convective feature
behind the system that often develops, possibly lasting into
Monday evening in the CWA.

We cannot emphasize enough that although the Middle and Upper Keys
are not currently under a Tropical Storm Warning, this does not
mean they will spare impacts from Ian. A Tropical Storm Warning
only means that sustained tropical storm wind speeds are expected,
which is most likely in portions of the Lower Keys. The Middle
and Upper Keys will still likely see their share of tropical storm
wind gusts in any stronger squalls and rainbands.

Conditions should rapidly improve by Wednesday night into Thursday,
as Ian pushes away. Forecast soundings show a relatively dry air
mass will push across the CWA for Thursday night through at least
Sunday, which should support any possible cleanup efforts that
may be required beyond the system.

&&

.MARINE...
Issued at 700 PM EDT Mon Sep 26 2022

A Hurricane Warning is now in effect for the waters west of the
Lower Keys, including the western Straits of Florida, western Hawk
Channel, and the offshore Gulf of Mexico coastal waters, including
the Dry Tortugas. A Tropical Storm Warning is in effect for the
nearshore waters of the Lower Keys, including Hawk Channel and the
Gulfside waters. A Tropical Storm Watch is in effect for the
nearshore and offshore waters adjacent to the Middle Keys. A Storm
Surge Watch is also in effect for all of the Florida Keys, with
current coastal flooding and high tides likely to be exacerbated
by the passage of potential Major Hurricane Ian on Tuesday and
Wednesday.

From synopsis, moderate east to southeast breezes will gradually
freshen tonight, as Hurricane Ian approaches the western tip of
Cuba. Hurricane Ian is forecast to strengthen rapidly into a major
hurricane as it reaches the southeastern Gulf of Mexico west of
the Florida Peninsula by Tuesday afternoon. While the center of
Ian is expected to remain west of the Florida Keys coastal waters,
hazardous marine conditions are expected beginning overnight
tonight. Although Ian will depart to the north by Wednesday night
into Thursday, hazardous seas will likely continue through at
least Friday night for the western marine zones, including the Dry
Tortugas. Mariners should continue to monitor the latest
information provided by the National Hurricane Center and the
National Weather Service office in Key West.

&&

.AVIATION...
(18Z TAFS)
Issued at 700 PM EDT Mon Sep 26 2022
VFR conditions will prevail at both EYW and MTH through 00Z this
evening. However, late this evening and overnight, rich tropical
moisture will lift over the region resulting in above normal rain
and thunderstorm chances. The persistent shower and thunderstorm
activity due to Hurricane Ian will cause brief MVFR/IFR
conditions. Surface winds outside of convection will be generally
out of the east to southeast near 10 knots.

&&

.CLIMATE...
On this day in Keys' weather history in 1901, a record low
temperature of 70F was recorded. Temperature records date back to
1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  77  85  77  86 /  80  80  80  60
Marathon  77  86  78  88 /  80  80  80  70

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Storm Surge Watch for FLZ076>078.

     Tropical Storm Watch for FLZ077.

     Tropical Storm Warning for FLZ078.

GM...Tropical Storm Watch for GMZ032-043-053-073.

     Tropical Storm Warning for GMZ033-035-044-054-074.

     Hurricane Warning for GMZ034-055-075.

     Small Craft Advisory until 4 PM EDT Wednesday for GMZ053-073.

&&

Public/Marine/Fire...BT
Aviation/Nowcasts....11
Data Acquisition.....DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 26, 4:47 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
447 PM EDT Mon Sep 26 2022

FLZ076>078-GMZ031>035-042>044-052>055-072>075-271100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
447 PM EDT Mon Sep 26 2022

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...Tonight.

...Hurricane Warning for the Dry Tortugas...
...Tropical Storm Warning for the Lower Florida Keys...
...Tropical Storm Watch for the Middle Florida Keys...
...Storm Surge Watch for all Florida Keys...

Hurricane Ian is forecast to continue strengthening over the
northwestern Caribbean Sea today and tonight, becoming a major
hurricane while turning to the north northwest tonight as it
approaches western Cuba. A Hurricane Warning is in effect for the
Dry Tortugas and surrounding waters. A Hurricane Warning means
hurricane conditions are expected within 36 hours. A Tropical
Storm Warning is in effect for the Lower Florida Keys and the
coastal waters west of the Seven Mile Bridge. This means Tropical
Storm conditions are expected within the next 36 hours. A Tropical
Storm Watch is in effect for the Middle Florida Keys and
surrounding coastal waters. A Tropical Storm Watch means that
tropical storm conditions are possible within the next 48 hours.
There is a Storm Surge Watch is in effect for all the Florida
Keys, for potential coastal saltwater inundation of 2 to 3 feet
above normal high tides. Minor saltwater flooding of low elevation
streets and lots is expected to continue today and tonight prior
to the arrival of Ian.

Scattered thunderstorms will be possible today. The primary
thunderstorm hazards will be cloud to surface lightning strikes,
locally gusty winds, and reduced visibility in heavy downpours.

Residents should review their tropical cyclone plans and ensure
that their emergency supply kit is well stocked. Any preparedness
actions should be completed by late this evening. Residents and
visitors should continue to closely monitor the latest
information from the National Hurricane Center and the National
Weather Service office in Key West.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Ian is forecast to emerge over the southeastern Gulf of
Mexico on Tuesday and move northward as a major hurricane.
Tropical storm force winds could arrive into portions of the
Lower Florida Keys as early as early Tuesday morning, but the
most likely period for tropical storm force winds will occur from
early Tuesday afternoon through Wednesday afternoon.

Impacts from Ian will include storm surge flooding of 2 to 3 feet
above normal high tides, locally damaging wind gusts in fast
moving squalls, mainly in the Lower Keys, 4 to 6 inches of
rainfall, with isolated amounts up to 8 inches, through Thursday
causing localized freshwater flooding, and the threat for isolated
tornadoes in rain bands.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 26, 4:40 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
440 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     MARINE TSTM WIND 2 SW BIG COPPITT KEY    24.58N 81.68W
09/26/2022  M40 MPH          LOWER KEYS IN MONR FL   AWOS

            A WIND GUST OF 40 MPH, OR 35 KNOTS, WAS RECORDED AT THE
            KEY WEST NAVAL AIR STATION AT BOCA CHICA AT 421 PM EDT.

&&

AP
Local storm report, Sep 26, 7:32 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
732 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TROPICAL STORM   6 SSW MARATHON          24.63N 81.11W
09/26/2022                   GMZ043             FL   C-MAN STATION

            A SOUTHEAST WIND GUST OF 34 KTS, OR 39 MPH,
            WAS RECORDED BY THE C-MAN STATION AT
            SOMBRERO KEY LIGHT AT 7:00 PM EDT. THIS
            STORM WAS ASSOCIATED WITH A DISTANT RAINBAND
            OF HURRICANE IAN.

&&

ROSS
Local storm report, Sep 26, 7:46 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
746 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     MARINE TSTM WIND 1 ESE BOCA CHICA        24.58N 81.68W
09/26/2022  M40 MPH          MONROE             FL   ASOS

            CORRECTED PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 ESE BOCA CHICA TO TROPICAL STORM
            EVENT TYPE. A WIND GUST OF 40 MPH, OR 35
            KNOTS, WAS RECORDED AT THE KEY WEST NAVAL
            AIR STATION AT BOCA CHICA AT 421 PM EDT.
            THIS THUNDERSTORM GUST WAS ASSOCIATED WITH A
            DISTANT RAINBAND OF HURRICANE IAN.

&&

ROSS
Local storm report, Sep 26, 7:46 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
746 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TROPICAL STORM   1 ESE BOCA CHICA        24.58N 81.68W
09/26/2022                   MONROE             FL   ASOS

            CORRECTED PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 ESE BOCA CHICA TO TROPICAL STORM
            EVENT TYPE. A WIND GUST OF 40 MPH, OR 35
            KNOTS, WAS RECORDED AT THE KEY WEST NAVAL
            AIR STATION AT BOCA CHICA AT 421 PM EDT.
            THIS THUNDERSTORM GUST WAS ASSOCIATED WITH A
            DISTANT RAINBAND OF HURRICANE IAN.

&&

ROSS
Local storm report, Sep 26, 7:47 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
747 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TROPICAL STORM   1 ESE SUGARLOAF KEY     24.63N 81.54W
09/26/2022                   MONROE             FL   MESONET

            CORRECTED PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 ESE SUGARLOAF KEY. A WIND GUST OF 39
            MPH, OR 34 KNOTS, WAS RECORDED BY THE
            MESONET SITE AT LOWER SUGARLOAF KEY AT 1254
            PM EDT. THIS THUNDERSTORM GUST WAS
            ASSOCIATED WITH AN OUTER RAINBAND OF
            HURRICANE IAN.

&&

ROSS
Local storm report, Sep 26, 8:01 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
801 PM EDT MON SEP 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TROPICAL STORM   3 ENE KEY COLONY BEACH  24.74N 80.98W
09/26/2022                   MONROE             FL   MESONET

            SE WIND GUST OF 34 KTS, OR 39 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT
            CRAWL KEY. THIS THUNDERSTORM WIND GUST WAS
            ASSOCIATED WITH AN OUTER RAINBAND OF
            HURRICANE IAN.

&&

ROSS

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:47 PM EDTAreal Flood AdvisoryKEYMonroe3 hr
Sep 26, 10:50 PM EDTSpecial Weather StatementKEY25 min
Sep 27, 12:23 AM EDTSpecial Marine WarningKEY37 min
Sep 27, 12:27 AM EDTTornado WarningKEYMonroe20 min
Sep 27, 1:32 AM EDTSpecial Marine WarningKEY28 min
Sep 27, 1:56 AM EDTSpecial Marine WarningKEY34 min
Sep 27, 2:02 AM EDTSpecial Marine WarningKEY14 min
Sep 27, 2:08 AM EDTSpecial Marine WarningKEY37 min
Sep 27, 2:10 AM EDTTornado Warning Tornado observedKEYMonroe35 min
Sep 27, 2:51 AM EDTSpecial Marine WarningKEY24 min
Sep 27, 3:22 AM EDTAreal Flood AdvisoryKEYMonroe4 hr
Sep 27, 3:50 AM EDTSpecial Marine WarningKEY25 min
Sep 27, 4:13 AM EDTSpecial Marine WarningKEY32 min
Sep 27, 4:59 AM EDTSpecial Marine WarningKEY31 min
Sep 27, 5:13 AM EDTSmall Craft AdvisoryKEY12 hr
Sep 27, 6:44 AM EDTTornado WarningKEYMonroe31 min
Sep 27, 6:45 AM EDTSpecial Marine WarningKEY30 min
Sep 27, 7:23 AM EDTSpecial Marine WarningKEY18 min
Sep 27, 7:25 AM EDTSpecial Marine WarningKEY20 min
Sep 27, 7:38 AM EDTSpecial Marine WarningKEY27 min
Sep 27, 7:52 AM EDTAreal Flood AdvisoryKEYMonroe7 hr
Sep 27, 8:06 AM EDTSpecial Marine WarningKEY8 min
Sep 27, 8:12 AM EDTSpecial Marine WarningKEY18 min
Sep 27, 8:21 AM EDTSpecial Marine WarningKEY25 min
Sep 27, 11:19 AM EDTSpecial Marine WarningKEY10 min

Nearby

Flood Watches in Florida, 2022Every flood watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.